# SDR UPS07M49065

- Difficulty date: November 24, 2006
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA3857508512
- Condition: Corroded
- Location: Bs 1841-1921
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO, STA 1841 TO STA 1921, LT SLOPE PANEL LOWER MOUNT, FOUND WITH CORROSION AS MARKED AT SEVERAL LOCATIONS.  CORROSION REMOVED FOUND BEYOND LIMIT PER SRM 53-00-01 FIG 1 AVOLIREV38.  SUPPORT REMOVED PER SRM 51-35-01 VOL II REV38.  NEW SUPPORT AGA3857-508 AND 512 FAB PER AG A3857.  HEAT TREAT PER DPS7.00-1 AND HARDNESS VALUE HRB81 PER DPS1.05-3.  FASTENER HOLE PICKUP PER AGA3857 AND SRM 51-31-01 VOL II REV 38.  REPROTECT AND PAINT PER SRM 51-21-01 VOL II REV38.  INSTL PER AGA3857 AND SRM 51-35-01VIIR38.
